MathSciNet Relay Station
MathSciNet bibliographic data
MR2104533 (2006a:60096) 60H05 (60G44)
Al-Hussein, Abdulrahman Martingale representation theorem in infinite dimensions. Arab J. Math. Sci. 10 (2004), no. 1, 1–18.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement